# SDR ASAA0956701

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,990 hours, 3,793 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "WXR STAB" YELLOW FAULT LIGHT ON WHEN OPERATING RADAR.  PERFORMED FIM TASK 34 43 00 SYSTEM OPS NORMAL.  A/C OK FOR SERVICE.  NO HISTORY PAST 30 DAYS SEAMC NOTIFIED.
